MathSciNet Relay Station
MathSciNet bibliographic data
MR2474485 42B35 (42B25 42B30)
Liu, Liguang; Yang, Dachun BLO spaces associated with the Ornstein-Uhlenbeck operator. Bull. Sci. Math. 132 (2008), no. 8, 633–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement